MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC1515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Ischemia (1942); Nausea (1970); Pain (1994); Scar Tissue (2060); Seroma (2069); Vomiting (2144); Chills (2191); Hernia (2240); Injury (2348); Deformity/ Disfigurement (2360); Obstruction/Occlusion (2422); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence, adhesions and ischemic changes to bowel.Post-operative patient treatment included multiple revision surgeries and additional implant.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced seroma, pain, scarring, disfigurement, abdominal pain, recurrence, adhesions and ischemic changes to bowel.Post-operative patient treatment included medication, multiple revision surgeries, bilateral rectus muscle myofascial releases, and hernia repair with new mesh.
 
Additional Manufacturer Narrative
Additional information: h6 (patient codes), additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b7, d8, e1.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced seroma, pain, scarring, disfigurement, abdominal pain, recurrence, adhesions, ischemic changes to bowel, small bowel obstruction, labs abnormal for wbc, chills, mass, nausea, vomiting, bowel edematous.Post-operative patient treatment included medication, multiple revision surgeries, bilateral rectus muscle myofascial releases, hernia repair with new mesh, ct scan, sedation, pain medication, ng tube, iv fluids, open repair of hernia, mesh revision, hospitalization.
 
Additional Manufacturer Narrative
Additional info: a4, b2, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes, ime e2402: labs abnormal for wbc), additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
8006464633
MDR Report Key9770349
Report Number9615742-2020-00509
Device Sequence Number11365594
Product Code FTL
UDI-Device Identifier10884521180260
UDI-Public(01)10884521180260(17)170331(10)SMD00433
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model NumberTEC1515
Device Catalogue NumberTEC1515
Device Lot NumberSMD00433
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer08/07/2024
01/22/2025
08/13/2025
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date08/20/2024
01/27/2025
08/20/2025
Date Device Manufactured04/28/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight73 KG